Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Periodic solutions for nonconvex
differential inclusions

Authors: Shouchuan Hu, Dimitrios A. Kandilakis and Nikolaos S. Papageorgiou
Journal: Proc. Amer. Math. Soc. 127 (1999), 89-94
MSC (1991): Primary 34C25, 34A60
MathSciNet review: 1451808
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove the existence of periodic solutions for differential inclusions with nonconvex-valued orientor field. Our proof is based on degree theoretic arguments.

References [Enhancements On Off] (What's this?)

  • 1. J. P. Aubin and A. Cellina, Differential Inclusions, Springer-Verlag, Berlin, 1984. MR 85j:49010
  • 2. A. Bressan and G. Colombo, Extensions and selections of maps with decomposable values, Studia Math. 90 (1988), 69-86. MR 89j:54021
  • 3. H. Brezis, Analyse Fonctionelle, Masson, Paris, 1983. MR 85a:46001
  • 4. G. Haddad and J.-M. Lasry, Periodic solutions of functional-differential inclusions and fixed points of $\sigma$-selectionable correspondences, J. Math. Anal. Appl. 96 (1983), 295-312. MR 84m:34015
  • 5. E. Hille and R. Phillips, Functional Analysis and Semigroups, AMS Colloq. Publ., Vol. 31, Amer. Math. Soc., Providence, RI, 1957. MR 54:11077
  • 6. S. Hu and N. S. Papageorgiou, On the existence of periodic solutions for nonconvex valued differential inclusions in $R^N$, Proc. Amer. Math. Soc. 123 (1995), 3043-3050. MR 95m:34030
  • 7. J. Macki, P. Nistri, and P. Zecca, The existence of periodic solutions to nonautonomous differential inclusions, Proc. Amer. Math. Soc. 104 (1988), 840-844. MR 89e:34027
  • 8. J. Mawhin, Topological Degree Methods in Nonlinear Boundary Value Problems, CBMS, Regional Conference Series in Math., Vol. 40, Amer. Math. Soc., Providence, RI, 1979. MR 80c:47055
  • 9. N. S. Papageorgiou, On infinite dimensional control systems with state and control constraints, Proc. Indian Acad. Sci. 100 (1990), 65-77. MR 91e:49018
  • 10. N. S. Papageorgiou, On Fatou's lemma and parametric integrals for set valued functions, J. Math. Anal. Appl. 187 (1994), 809-825. MR 95m:28012
  • 11. S. Plaskacz, Periodic solutions of differential inclusions on compact subsets of $R^N$, J. Math. Anal. Appl. 148 (1990), 202-212. MR 91d:34017
  • 12. D. Wagner, Survey on measurable selection theorems, SIAM J. Control Optim. 15 (1977), 859-903. MR 58:6137

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34C25, 34A60

Retrieve articles in all journals with MSC (1991): 34C25, 34A60

Additional Information

Shouchuan Hu
Affiliation: Department of Mathematics, Southwest Missouri State University, Springfield, Missouri 65804

Dimitrios A. Kandilakis
Affiliation: Department of Mathematics, University of the Aegean, 83200 Karlovassi, Samos, Greece

Nikolaos S. Papageorgiou
Affiliation: Department of Mathematics, National Technical University, Zografou Campus, Athens 15780, Greece

Keywords: Lower semicontinuous multifunction, measurable multifunction, continuous selector, a priori bound, compact embedding, Leray-Schauder degree, compact homotopy, homotopy invariance
Received by editor(s): September 23, 1996
Additional Notes: The second author’s research was supported by Grant PENED 678(94)
Communicated by: Hal L. Smith
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society